# SDR YENA2025011400043

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N3232J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55301
- Aircraft time: 763 hours, 385 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C04500020002
- Part serial: MAR245443
- Condition: Failed
- Location: Zone 700
- Part time: 759 hours, 383 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2884, MCO-JFK. (AIRCRAFT DECLARED AN EMERGENCY). 'BRAKE ON, PARKING BRAKE FAIL ALTN BRAKE FAIL INFLIGHT; REMOVED AND REPLACED BDCU 1 IAW AMP 32-43-10. PERFORMED OPS CHECK IAW 32-43-00. OPS CHK PASSED. NO DEFECTS NOTED A/C OK FOR SVC.'
